# SDR CA160204007

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: APTE304A250G
- Condition: Failed
- Location: Oil Pressure
- Part time: 145 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSDUCERS SEEM TO HAVE A SHORT LIFE LIMIT AND GIVE IRRATIC, FALSE INDICATIONS WHEN THEY FAIL IN FLIGHT.
